American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] David Preiss and Shingo Saito. Knot points of typical continuous functions. Trans. Amer. Math. Soc. 366 (2014) 833-856.
Abstract, references, and article information
View Article: PDF

[2] José L. Gámez-Merino, Gustavo A. Muñoz-Fernández, Víctor M. Sánchez and Juan B. Seoane-Sepúlveda. Sierpinski-Zygmund functions and other problems on lineability. Proc. Amer. Math. Soc. 138 (2010) 3863-3876. MR 2679609.
Abstract, references, and article information
View Article: PDF

[3] L. Bernal-González. Dense-lineability in spaces of continuous functions. Proc. Amer. Math. Soc. 136 (2008) 3163-3169. MR 2407080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. Marshall Ash and Stefan Catoiu. Quantum symmetric $L^{p}$ derivatives. Trans. Amer. Math. Soc. 360 (2008) 959-987. MR 2346479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] L. Zajícek. On differentiability properties of typical continuous functions and Haar null sets. Proc. Amer. Math. Soc. 134 (2006) 1143-1151. MR 2196050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Yanick Heurteaux. Weierstrass functions in Zygmund's class. Proc. Amer. Math. Soc. 133 (2005) 2711-2720. MR 2146218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Soon-Yeong Chung and Jaeyoung Chung. There exist no gaps between Gevrey differentiable and nowhere Gevrey differentiable. Proc. Amer. Math. Soc. 133 (2005) 859-863. MR 2113937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Richard Aron, V. I. Gurariy and J. B. Seoane. Lineability and spaceability of sets of functions on $\mathbb{R}$. Proc. Amer. Math. Soc. 133 (2005) 795-803. MR 2113929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Joseph L. Gerver. On cubic lacunary Fourier series. Trans. Amer. Math. Soc. 355 (2003) 4297-4347. MR 1990754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Yanick Heurteaux. Weierstrass functions with random phases. Trans. Amer. Math. Soc. 355 (2003) 3065-3077. MR 1974675.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Piermarco Cannarsa and Roberto Peirone. Unbounded components of the singular set of the distance function in $\mathbb R^n$. Trans. Amer. Math. Soc. 353 (2001) 4567-4581. MR 1851184.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jan Kolár. Porous sets that are Haar null, and nowhere approximately differentiable functions. Proc. Amer. Math. Soc. 129 (2001) 1403-1408. MR 1814166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Stanislav Hencl. Isometrical embeddings of separable Banach spaces into the set of nowhere approximatively differentiable and nowhere Hölder functions. Proc. Amer. Math. Soc. 128 (2000) 3505-3511. MR 1707147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jerzy Grzybowski and Ryszard Urbanski. On convex class of pairs of convex bodies. Proc. Amer. Math. Soc. 125 (1997) 3397-3401. MR 1403131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] J. M. Borwein and Xianfu Wang. Distinct differentiable functions may share the same Clarke subdifferential at all points. Proc. Amer. Math. Soc. 125 (1997) 807-813. MR 1363449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Alexander D. Ioffe and Jean-Paul Penot. Limiting subhessians, limiting subjets and their calculus. Trans. Amer. Math. Soc. 349 (1997) 789-807. MR 1373640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] L. Rodríguez-Piazza. Every separable Banach space is isometric to a space of continuous nowhere differentiable functions . Proc. Amer. Math. Soc. 123 (1995) 3649-3654. MR 1328375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Brian R. Hunt. The prevalence of continuous nowhere differentiable functions . Proc. Amer. Math. Soc. 122 (1994) 711-717. MR 1260170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Masayoshi Hata. Differentiable functions which do not satisfy a uniform Lipschitz condition of any order . Proc. Amer. Math. Soc. 111 (1991) 443-450. MR 1045138.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] K. Simon. Some dual statements concerning Wiener measure and Baire category . Proc. Amer. Math. Soc. 106 (1989) 455-463. MR 961409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Michael J. Evans and Paul D. Humke. A typical property of Baire $1$ Darboux functions . Proc. Amer. Math. Soc. 98 (1986) 441-447. MR 857937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Yoshikazu Baba. On maxima of Takagi-van der Waerden functions . Proc. Amer. Math. Soc. 91 (1984) 373-376. MR 744632.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Jan Malý. Where the continuous functions without unilateral derivatives are typical . Trans. Amer. Math. Soc. 283 (1984) 169-175. MR 735414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Arthur Smith. Correction to: ``The differentiability of Riemann's function'' [Proc. Amer. Math. Soc. {\bf 34} (1972), 463--468; MR0308337 (46 \#7451)] . Proc. Amer. Math. Soc. 89 (1983) 567-568. MR 715889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] S. J. Agronsky, R. Biskner, A. M. Bruckner and J. Mařík. Representations of functions by derivatives . Trans. Amer. Math. Soc. 263 (1981) 493-500. MR 594421.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] A. M. Bruckner and K. M. Garg. The level structure of a residual set of continuous functions . Trans. Amer. Math. Soc. 232 (1977) 307-321. MR 0476939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] K. M. Garg. On a new definition of derivative. Bull. Amer. Math. Soc. 82 (1976) 768-770. MR 0409734.
Abstract, references, and article information
View Article: PDF

[28] J. A. Eidswick. A characterization of the nondifferentiability set of the Cantor function . Proc. Amer. Math. Soc. 42 (1974) 214-217. MR 0327992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] A. Smith. The differentiability of Riemann's functions . Proc. Amer. Math. Soc. 34 (1972) 463-468. MR 0308337.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Anthony P. Morse. A continuous function with no unilateral derivatives . Trans. Amer. Math. Soc. 44 (1938) 496-507. MR 1501978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2